# SDR SWAA2020010740234

- Difficulty date: December 31, 2019
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N466WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30677
- Aircraft time: 54,048 hours, 31,898 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 146A1010
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STRINGER CLIP CRACKED AT BS. 807, STR. 26R, AT LOWER END. / REPAIRED CLIP PER SRM AND DWG.
